On generating large classes of Sheffer functions.
Aequationes mathematicae, Tome 17 (1978), pp. 164-181
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1978__17_136738,
author = {I.G. Rosenberg},
title = {On generating large classes of {Sheffer} functions.},
journal = {Aequationes mathematicae},
pages = {164--181},
year = {1978},
volume = {17},
zbl = {0386.08005},
url = {http://geodesic.mathdoc.fr/item/AM2_1978__17_136738/}
}
I.G. Rosenberg. On generating large classes of Sheffer functions.. Aequationes mathematicae, Tome 17 (1978), pp. 164-181. http://geodesic.mathdoc.fr/item/AM2_1978__17_136738/